# SDR UALA2011040101577

- Difficulty date: March 31, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 45,553 hours, 12,458 cycles
- Engine: Pwa PW4056
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 898870600U
- Part serial: 16983EL
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP DUE TO APU BOTTLE DISCHARGE LIGHT ON.  REPLACED APU FIRE EXT BOTTLE PER MM.
